No Cover Image

Journal article 936 views

Convergence of the Euler–Maruyama method for stochastic differential equations with Markovian switching

Chenggui Yuan Orcid Logo, Xuerong Mao

Mathematics and Computers in Simulation, Volume: 64, Issue: 2, Pages: 223 - 235

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Mathematics and Computers in Simulation
ISSN: 0378-4754
Published: 2004
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 223
End Page: 235